EconPapers    
Economics at your fingertips  
 

Gelfand theorem implies Stone representation theorem of Boolean rings

Parfeny P. Saworotnow

International Journal of Mathematics and Mathematical Sciences, 1995, vol. 18, 1-4

Abstract:

Stone Theorem about representing a Boolean algebra in terms of open-closed subsets of a topological space is a consequence of the Gelfand Theorem about representing a B ∗ - algebra as the algebra of continuous functions on a compact Hausdorff space.

Date: 1995
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/18/397684.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/18/397684.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:397684

DOI: 10.1155/S0161171295000895

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:397684